# SDR 96ZZZX2467

- Difficulty date: March 28, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N83032
- Make and model: Bbavia 7AC
- Aircraft serial: 7AC1688
- System (JASC): 5711 · Wing Spar
- Part: Fitting
- Part number: 2703
- Condition: Cracked
- Location: Lt Aft Spar
- Part time: 3,721 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISMANTLED LEFT WING FOR THE PURPOSE OF RECOVERING.  AS A PRECAUTION, THE WING SPAR ATTACHMENT FITTINGS WERE MAGNAFLUXED.  THE LEFT REAR SPAR ATTACHMENT FITTING WAS FOUND TO HAVE SEVERAL IMPERFECTIONS IN THE WELD AREAS OF BOTH THE TOP AND BOTTOM GUSSETS.  THE FITTING WAS REPLACED WITH A NEW PART.
